# SDR DL757011889

- Difficulty date: December 3, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 43,531 hours, 21,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 31739
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 EXIT LIGHT DOES NOT ILLUMINATE.  REPLACED BATTERY PACK, OPS CK. GOOD
